# SDR 2007UALA03438

- Difficulty date: August 27, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 49,618 hours, 18,356 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS ON (DOORS 3 RT & LT INTERMITTENT EXIT PATH) WITHOUT MANUAL ACTIVATION.    REPLACED INBOARD BATTERY PACK AT STATION 1680.
